Open Access
Translator Disclaimer
April, 1988 A Zero or One Law for One Dimensional Random Walks in Random Environments
Enrique D. Andjel
Ann. Probab. 16(2): 722-729 (April, 1988). DOI: 10.1214/aop/1176991783

Abstract

We prove a zero or one law for one dimensional random walks in random environments for which the probability of making jumps of size $n$ decays exponentially. As an application we conclude that these random walks are recurrent if the distribution of the random environment is symmetric.

Citation

Download Citation

Enrique D. Andjel. "A Zero or One Law for One Dimensional Random Walks in Random Environments." Ann. Probab. 16 (2) 722 - 729, April, 1988. https://doi.org/10.1214/aop/1176991783

Information

Published: April, 1988
First available in Project Euclid: 19 April 2007

zbMATH: 0642.60022
MathSciNet: MR929074
Digital Object Identifier: 10.1214/aop/1176991783

Subjects:
Primary: 60K99
Secondary: 60J10

Keywords: Harmonic functions , Random walk in random environment , recurrence , zero or one law

Rights: Copyright © 1988 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.16 • No. 2 • April, 1988
Back to Top